# SDR UHLA2014022800227

- Difficulty date: February 28, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,516 hours, 16,458 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIB 10 FILLET CRACKED ON REAR SPAR.  REMOVED DAMAGED FLANGE FROM RIB 10, RT SIDE VERTICAL STAB, FABRICATED REPAIR SHEAR TIE, AND INSTALLED.
